# SDR UIEA2019020433091

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,525 hours, 10,879 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0352
- Condition: Failed
- Location: Equip Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

STATUS CARGO DET  AIR( TRANSFER TO MDDR 3 106776 CAT C DUE DATE 11FEB-19 PLACARD INSTALLED   LP 1031066-M3 REMOVED AND REPLACED  AFT EQUIP COOLING FAN IAW AMM 21-58-11 OPS TEST OK CLEARED MDDR 106776 )
